Author: Sorting Last Post on Top Message:
BANKER-CHUCK Posts: 6,015
7/28/14 11:56 A

When a person has several dramatic situations piled on all at once plus being on a weight loss program I to have some depression.

SP_COACH_DENISE Posts: 37,774
7/28/14 11:50 A

Sorry to hear about your grandma! I would strongly recommend that you talk with your doctor about your depression-like symptoms so they can help you with that.

Coach Denise

ARCHIMEDESII SparkPoints: (167,410)
Fitness Minutes: (246,025)
Posts: 24,419
7/28/14 11:49 A

SHELY547,

I'm very sorry to hear of the loss of your grandma. As others have noted, a death of a loved one can send our emotions into a tailspin.

I know it's tough, but you really need to take care of yourself. If you're on an antibiotic of some kind, it means that you weren't well prior to your grandma's death. Add her passing on top of whatever you're fighting and that would leave you weaken.

That's why you need to do your best to try to eat to keep up your strength. Take things one day at a time.

emoticon

SHERYLDS Posts: 15,801
7/28/14 11:39 A

those we have loved, never truly leave us..(we all need time to grieve)
but honor her memory by living your life to the fullest and finding happiness. You do that by opening yourself up and moving forward, using her love as your guiding inspiration.

EMPRESSAMQ Posts: 5,077
7/28/14 9:45 A

Sorry for your loss and hope you feel better soon. It takes time. emoticon

TRYINGHARD54 Posts: 5,279
7/28/14 7:51 A

My grandma passed away in the 80's and I still miss her... but time does heal. just remember all the good times you had together.


MLAN613 SparkPoints: (223,823)
Fitness Minutes: (201,101)
Posts: 13,848
7/28/14 7:49 A

My condolences. It is always tough to lose a loved one.

I also agree that you may want to speak with a doctor or therapist regarding your depression. I honestly haven't heard that "depression like symptoms" are a side effect of antibiotics. I think Kris may be right in that the drugs may have emphasized an already present issue, especially when grieving a loved one's passing. What really piques my concern is that you've been struggling to get out of bed and to eat.

Edited by: MLAN613 at: 7/28/2014 (07:50)
SLIMMERKIWI SparkPoints: (183,202)
Fitness Minutes: (37,802)
Posts: 23,411
7/28/14 5:46 A

Hi - my condolences re the passing of your grandma.

The death of a loved one can often send our emotions etc. into a bit of a tail-spin. Do you think that there is any chance that your depression-like symptoms could be, in part, caused by you grandma's passing?

I would be inclined to talk with your Dr about what is happening, how you are feeling, etc. It may be that whatever the antibiotic was for may have exacerbated an already present, but unrecognized low mood.

Hugs,
Kris



JANIEWWJD SparkPoints: (350,205)
Fitness Minutes: (265,720)
Posts: 9,868
7/27/14 10:53 P

I'm very sorry for your loss. Talk to your doctor about that antibiotic.

JO88BAKO SparkPoints: (252,189)
Fitness Minutes: (141,518)
Posts: 10,746
7/27/14 9:33 P

So sorry for your loss. That is very hard to lose people you love. Try to remember and concentrate on the happy times.

TACDGB Posts: 6,136
7/27/14 8:22 P

sorry u are going though this......sent up some prayers 4 u......

SHELY547 SparkPoints: (110)
Fitness Minutes: (0)
Posts: 22
7/27/14 6:36 P

I've been on an antibiotic that caused depression like symptoms. I've been struggling to get out of bed, and to eat. Plus my grandma passed away. Tough times.

Page: 1 of (1)  




Other SparkPeople Cafe Topics:

Topics: Last Post:
The "shower mat" syndrome 3/16/2015 5:26:10 PM
how long to cook? 1/15/2015 8:22:02 AM
TOPS 8/29/2014 12:55:22 PM
Opinions Please 2/8/2015 3:00:38 PM
Get rid of my blog's !! 1/3/2015 7:39:00 AM